# SDR CALA2021031000298

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 49,099 hours, 4,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY LIGHT BATTERY PACK M33409 IS INOP BATTERY PACK M33409 REPLACED ON AERSALE N/R 20026, OPS CHECK GOOD
